# SDR N6WA2015011602

- Difficulty date: January 16, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 28,663 hours, 21,173 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CAUTION MSG.  DEFERRED SERVICE DOOR INDICATION IAW MEL 52-70-05 CAT C.
